Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 9, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 10, 2015, 9:54 PM CDT for 4 counties in Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 9:54 PM CDT (02:54 UTC)
- Expired
- May 10, 2015, 10:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Montgomery County, AR, Polk County, AR, Scott County, AR, Yell County, AR
The radar
The Western Arkansas radar (KSRX), 84 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 7:34 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
811
WFUS54 KLZK 110254
TORLZK
ARC097-113-127-149-110330-
/O.NEW.KLZK.TO.W.0009.150511T0254Z-150511T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
954 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
NORTHEASTERN POLK COUNTY IN WESTERN ARKANSAS...
SOUTHEASTERN SCOTT COUNTY IN WESTERN ARKANSAS...
SOUTHWESTERN YELL COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1030 PM CDT
* AT 946 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR OPAL...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
ODEN... MUDDY CREEK WMA... GRAVELLY...
SIMS... PINE RIDGE... PENCIL BLUFF...
GIBBS... CHULA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3492 9365 3475 9347 3449 9388 3463 9402
TIME...MOT...LOC 0254Z 229DEG 26KT 3462 9387
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
642 follow-up statements
047
WWUS54 KLZK 110310
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1010 PM CDT SUN MAY 10 2015
ARC113-110320-
/O.CAN.KLZK.TO.W.0009.000000T0000Z-150511T0330Z/
POLK AR-
1010 PM CDT SUN MAY 10 2015
...THE TORNADO WARNING FOR NORTHEASTERN POLK COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3459 9378 3471 9389 3492 9365 3475 9347
TIME...MOT...LOC 0310Z 229DEG 26KT 3470 9374
$$
ARC097-127-149-110330-
/O.CON.KLZK.TO.W.0009.000000T0000Z-150511T0330Z/
MONTGOMERY AR-SCOTT AR-YELL AR-
1010 PM CDT SUN MAY 10 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN YELL...
SOUTHEASTERN SCOTT AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 1030
PM CDT...
AT 1007 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ODEN...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ODEN... MUDDY CREEK WMA... GRAVELLY...
SIMS... PENCIL BLUFF... CHULA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3459 9378 3471 9389 3492 9365 3475 9347
TIME...MOT...LOC 0310Z 229DEG 26KT 3470 9374
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
64374 WWUS54 KLZK 110328 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1028 PM CDT SUN MAY 10 2015 ARC097-127-149-110338- /O.EXP.KLZK.TO.W.0009.000000T0000Z-150511T0330Z/ MONTGOMERY AR-SCOTT AR-YELL AR- 1028 PM CDT SUN MAY 10 2015 ...THE TORNADO WARNING FOR SOUTHWESTERN YELL...SOUTHEASTERN SCOTT AND NORTH CENTRAL MONTGOMERY COUNTIES WILL EXPIRE AT 1030 PM CDT... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 3459 9378 3471 9389 3492 9365 3475 9347 TIME...MOT...LOC 0328Z 229DEG 26KT 3478 9362 $$ 64
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 10, 3:52 PM CDT, 6 hours 2 minutes earlier.
Area forecast discussion, May 10, 3:52 PM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 352 PM CDT SUN MAY 10 2015 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT A STORM SYSTEM WILL LIFT FROM THE CENTRAL PLAINS TO THE UPPER MIDWEST OVERNIGHT/MONDAY. THIS WILL PULL A COLD FRONT THROUGH THE REGION FROM THE WEST. AHEAD OF THE FRONT...WARM/HUMID AIR WILL BE IN PLACE...WITH SHOWERS AND THUNDERSTORMS BECOMING LIKELY. PRECIPITATION WILL BECOME WIDEPREAD ACROSS THE WESTERN COUNTIES THIS EVENING...AND WILL BUILD THROUGH CENTRAL/EASTERN SECTIONS OF THE STATE OVERNIGHT. RAIN WILL LINGER IN THE SOUTHEAST HALF OF ARKANSAS MONDAY MORNING BEFORE WORKING TOWARD THE LOUISIANA BORDER IN THE AFTERNOON. AS FAR AS RAINFALL...HALF INCH AMOUNTS ARE IN THE FORECAST IN AREAS ALONG THE MISSISSIPPI RIVER TO OVER TWO INCHES IN THE WEST. IT IS IN THE WEST WHERE THE HEAVIEST RAIN HAS OCCURRED THE PAST THREE DAYS...AND THE GROUND IS NEARLY SATURATED. THIS IS WHERE FLASH FLOODING IS MOST LIKELY. THERE IS A POTENTIAL FOR AT LEAST SOME SEVERE WEATHER OVERNIGHT. DAMAGING WINDS ARE THE MAIN CONCERN. && .LONG TERM...TUESDAY THROUGH SUNDAY THE COLD FRONT WILL CONTINUE TO DROP SOUTH OF THE CWA AT THE START OF THE PERIOD...WITH MOST OF THE CWA REMAINING DRY. THE EXCEPTION WILL BE ACROSS THE SRN THIRD OR QUARTER OF THE AREA WHERE SOME LINGERING CHANCES FOR PRECIP WILL REMAIN. THE HIGH PRESSURE WILL DROP SOUTH BEHIND THIS FRONT...WITH DRIER AIR MOVING ACROSS ALL OF THE CWA BY TUE NIGHT. THIS WILL ALLOW FOR PRECIP CHANCES TO DROP FOR ALL OF THE CWA. THE SFC HIGH WILL SHIFT EAST BY THE MIDDLE OF THIS WEEK...WITH MOISTURE LEVELS INCREASING ONCE AGAIN. AT THE SAME TIME...AN UPPER TROUGH WILL BE MOVING TOWARDS THE STATE FROM THE WEST...SO HAVE INCREASING POPS ACROSS THE WRN SECTIONS OF THE CWA WED NIGHT INTO THU...THEN FURTHER EAST BY THU NIGHT. DO KEEP MENTION OF PRECIP THROUGH THE REST OF THE FORECAST AS FLOW ALOFT WILL REMAIN FROM THE SW OVER THE REGION...AND ANY UPPER WAVES THAT MOVE ACROSS THE AREA IN THIS FLOW WILL TRIGGER MORE SHRA/TSRA. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 79 55 74 / 80 50 10 10 CAMDEN AR 70 82 62 77 / 80 60 20 20 HARRISON AR 60 73 48 70 / 90 20 10 10 HOT SPRINGS AR 68 80 59 75 / 80 40 10 10 LITTLE ROCK AR 69 81 60 75 / 80 50 10 10 MONTICELLO AR 71 81 63 77 / 80 70 20 20 MOUNT IDA AR 66 79 56 73 / 90 30 10 10 MOUNTAIN HOME AR 63 77 51 72 / 80 30 10 10 NEWPORT AR 69 80 57 75 / 80 70 10 10 PINE BLUFF AR 70 81 60 75 / 80 70 10 10 RUSSELLVILLE AR 65 79 54 75 / 80 30 10 10 SEARCY AR 68 80 58 75 / 80 60 10 10 STUTTGART AR 70 81 60 75 / 80 70 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...46 / LONG TERM...62
Hazardous weather outlook, May 10, 7:40 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 740 PM CDT SUN MAY 10 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 740 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AD THUNDERSTORM PERSIST THROUGH THE OVERNIGHT HOURS WITH SOME OF THE STORMS PRODUCING BRIEF HEAVY RAIN. SOME OF THE STORMS COULD BE STRONG WITH WINDS AND EVEN SOME HAIL POSSIBLE WITH THE STRONGEST ONES. FLASH FLOODING WILL REMAIN A CONCERN... ESPECIALLY OVER THE WEST AND NORTHWEST. AN ISOLATED TORNADO CAN NOT BE RULED OUT AS WELL AND A TORNADO WATCH IS IN EFFECT FOR PARTS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS UNTIL MIDNIGHT. AN ADDITIONAL ROUND OF HEAVY RAINFALL WILL BE LIKELY THIS EVENING AS A LARGE AREA OF PRECIPITATION LIFTS OUT OF OKLAHOMA. MANY OF THE LOCATIONS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL OVER THE PAST COUPLE DAYS COULD SEE EVEN MORE HEAVY RAIN THROUGH TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE THROUGH TONIGHT...ESPECIALLY ACROSS WESTERN AND NORTHWEST SECTIONS OF THE AREA. AS A RESULT...FLASH FLOODING WILL BE A SIGNIFICANT THREAT GIVEN SOME OF THESE AREAS HAVE ALREADY SEEN OVER 5 TO 8 INCHES OF RAINFALL RECENTLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL BE MOVING THROUGH ARKANSAS MONDAY...WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND AHEAD OF THE FRONT. ONE QUARTER TO THREE QUARTERS OF AN INCH OF RAIN IS EXPECTED IN THE EASTERN HALF OF THE STATE MONDAY. HOWEVER...LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. WITH THE FRONT EXPECTED TO PUSH PAST THE STATE BY MONDAY NIGHT...WITH THE BULK OF THE PRECIPITATION DROPPING SOUTH AND EAST OF THE STATE FOR TUESDAY AND WEDNESDAY. SOME SMALL CHANCES FOR RAIN WILL CONTINUE TOWARD THE LOUISIANA BORDER. A STORM SYSTEM WILL APPROACH FROM THE SOUTHWEST THURSDAY AND FRIDAY...AND THIS WILL BRING MOISTURE BACK TO THE NORTH. CHANCES FOR RAIN WILL RETURN TO MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/62
In the hours before
Local storm report, May 10, 6:32 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
632 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL PETIT JEAN MTN 35.16N 92.93W
05/10/2015 E1.00 INCH CONWAY AR PUBLIC
&&
61Special weather statement, May 10, 7:57 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
757 PM CDT SUN MAY 10 2015
ARZ037-110125-
SCOTT AR-
757 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT COUNTY UNTIL 830 PM
CDT...
AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES WEST OF BEAUCHAMP...OR 14 MILES SOUTHWEST
OF WALDRON...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... OLIVER... MORGAN SPRINGS...
LAKE HINKLE... BEAUCHAMP... WINFIELD...
HON... ELM PARK... CAUTHRON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3496 9430 3497 9424 3503 9424 3508 9422
3497 9398 3475 9429 3482 9440
TIME...MOT...LOC 0057Z 217DEG 27KT 3483 9430
64Special weather statement, May 10, 8:07 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
807 PM CDT SUN MAY 10 2015
ARZ040-041-110135-
MONTGOMERY AR-POLK AR-
807 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR POLK AND WESTERN MONTGOMERY
COUNTIES UNTIL 830 PM CDT...
AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BARD SPRINGS
RECREATION AREA TO 2 MILES NORTH OF GRANNIS...AND MOVING NORTH AT 35
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
MENA... CANEY CREEK WILDERNESS...
WICKES... VANDERVOORT... SHADY...
POLK COUNTY FAIRGNDS... OPAL...
MENA INTERMOUNTAIN AIRPORT... MCCAULEY...
LAKE MENA... HARTLEY... GRANNIS...
COSSATOT RIVER STATE PARK...
BARD SPRINGS RECREATION AREA...
ROARING BRANCH NATURAL AREA... SHADY GROVE...
SHADY LAKE RECREATION AREA... POTTER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3461 9434 3466 9388 3434 9394 3435 9424
3420 9424 3419 9425 3418 9438 3420 9439
TIME...MOT...LOC 0107Z 195DEG 32KT 3442 9403 3429 9431
64Special weather statement, May 10, 9:00 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 900 PM CDT SUN MAY 10 2015 ARZ030-037-038-110230- LOGAN AR-SCOTT AR-YELL AR- 900 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YELL...NORTHEASTERN SCOTT AND CENTRAL LOGAN COUNTIES UNTIL 930 PM CDT... AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRAVELLY...OR 21 MILES SOUTHWEST OF DANVILLE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... DANVILLE... STONEHOUSE REC AREA... MUDDY CREEK WMA... MT MAGAZINE... GRAVELLY... FOURCHE VALLEY... BLUE MTN LAKE... WING... WAVELAND... WALTREAK... UNION HILL... NOLA... MACEDONIA... HAVANA... HARVEY... CORINTH... BRIGGSVILLE... BLUFFTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3522 9368 3508 9333 3474 9364 3485 9384 TIME...MOT...LOC 0200Z 211DEG 31KT 3490 9366 64
Special weather statement, May 10, 9:37 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 937 PM CDT SUN MAY 10 2015 ARZ037-040-041-110305- MONTGOMERY AR-POLK AR-SCOTT AR- 937 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTT...NORTHEASTERN POLK AND WESTERN MONTGOMERY COUNTIES UNTIL 1000 PM CDT... AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF OPAL...OR 13 MILES EAST OF MENA...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... OPAL... PINE RIDGE... CHERRY HILL... BIG FORK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3479 9402 3468 9375 3443 9398 3449 9411 TIME...MOT...LOC 0237Z 206DEG 21KT 3455 9401 64
Local storm report, May 10, 9:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
946 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD CHERRY HILL 34.59N 94.00W
05/10/2015 POLK AR LAW ENFORCEMENT
HIGHWAY 88 IS FLOODED ALONG WITH SEVERAL COUNTY ROADS IN
EASTERN POLK COUNTY.
&&
61The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:57 PM CDT | Special Weather Statement | LZK | Scott | 28 min |
| May 10, 8:07 PM CDT | Special Weather Statement | LZK | Polk | 28 min |
| May 10, 8:23 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 37 min |
| May 10, 8:55 PM CDT | Flash Flood Warning | LZK | Garland, Johnson, Logan, Montgomery, Newton, Perry and 4 more | 3 hr |
| May 10, 9:00 PM CDT | Special Weather Statement | LZK | Yell | 30 min |
| May 10, 9:19 PM CDT | River Flood Warning | LZK | Perry | 35 days |
| May 10, 9:26 PM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| May 10, 9:26 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| May 10, 9:37 PM CDT | Special Weather Statement | LZK | Montgomery | 28 min |
| May 10, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 33 min |
| May 10, 10:31 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Van Buren | 33 min |
| May 10, 10:35 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 40 min |
| May 10, 11:10 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 50 min |
| May 10, 11:29 PM CDT | Special Weather Statement | LZK | Pike | 31 min |
| May 10, 11:30 PM CDT | Special Weather Statement | LZK | Van Buren | 45 min |
| May 10, 11:59 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Montgomery, Newton, Polk, Pope and 3 more | 3 hr |
| May 11, 12:59 AM CDT | Special Weather Statement | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 46 min |
| May 11, 2:03 AM CDT | River Flood Warning | LZK | Yell | 35 hr |
| May 11, 2:19 AM CDT | Flash Flood Warning | LZK | Clark, Montgomery, Pike | 3 hr |
| May 11, 3:02 AM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski, White | 43 min |
| May 11, 3:06 AM CDT | Flash Flood Warning | LZK | Clark, Faulkner, Garland, Grant, Hot Spring, Perry and 2 more | 3 hr |
| May 11, 3:53 AM CDT | Special Weather Statement | LZK | Jefferson, Lincoln | 47 min |
| May 11, 8:28 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| May 11, 8:43 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 68 hr |
| May 11, 8:46 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 3 days |
| May 11, 8:48 AM CDT | River Flood Warning | LZK | Saline | 49 hr |
| May 11, 9:41 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| May 11, 10:34 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 18 days |
| May 11, 10:37 AM CDT | River Flood Warning | LZK | Independence | 68 hr |
| May 11, 11:08 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 5 days |
| May 11, 11:17 AM CDT | River Flood Warning | LZK | Searcy | 35 hr |
| May 11, 3:40 PM CDT | Flash Flood Warning | LZK | Hot Spring | 2 hr |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.